All Papers in Volume 10 Issue 4(395-498)
An Enumerative Geometry for Magic and Magilatin Labellings
Beck, Matthias    Zaslavsky, Thomas   
395-413
Subwords in Reverse-Complement Order
Torney, David C.    Erdos, Peter L.    Ligeti, Péter    Sziklai, Péter   
415-430
A Simple Recurrence for Covers of the Sphere With Branch Points of Arbitrary Ramification
Goulden, Ian P.    Serrano, Luis G.   
431-441
Central Delannoy Numbers and Balanced Cohen-Macaulay Complexes
Hetyei, Gabor   
443-462
A Symmetric Function Resolution of the Number of Permutations With Respect to Block-Stable Elements
Jackson, David M.    Yip, M.   
463-480
Sequential Dynamical Systems Over Words
Reidys, Christian M.   
481-498
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号